EconPapers    
Economics at your fingertips  
 

Evolutionary investors’ power-based game on networks

Hedong Xu, Cunzhi Tian, Xinrong Xiao and Suohai Fan

Applied Mathematics and Computation, 2018, vol. 330, issue C, 125-133

Abstract: The classical prisoner dilemma game on networks ignores the heterogeneity of players that may lead to the remarkable differences of their payoffs in reality. With the consideration of the heterogeneity, we propose an investors’ power-based game, where the payoffs of defectors depend on the efficiency of market and the related-power against cooperators. Economically, the efficiency of the market of investment is introduced in the game through a parameter α that becomes a key factor in the evolutionary process. Our simulation results show that, an improvement of efficiency benefits for the cooperation fundamentally. Furthermore, comparing with the result on BA scale-free networks, the evolution of cooperation performs great stability on WS small-world networks against the change of market efficiency. As the network of investment in real world may possess both of the properties of WS small-world networks and BA scale-free networks, the findings may be helpful in understanding and controlling the behaviors on the network of investment.

Keywords: Investors’ power-based game; Cooperative behavior; Market efficiency; Evolutionary process (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0096300318301516
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:apmaco:v:330:y:2018:i:c:p:125-133

DOI: 10.1016/j.amc.2018.02.041

Access Statistics for this article

Applied Mathematics and Computation is currently edited by Theodore Simos

More articles in Applied Mathematics and Computation from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-05-02
Handle: RePEc:eee:apmaco:v:330:y:2018:i:c:p:125-133